# SDR DALA2023091907704

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 OPEN HOLE HFEC INSPECTION FOUND 02 EA CRACKS AT TWO FASTENER HOLES, ONE IS THE FIFTH COUNT FROM BOTTOM OF THE ELEVEN FASTENER HOLE, THE OTHER ONE IS SEVENTH. CORRECTIVE ACTION: BS 1809.5 BULKHEAD RH OUTER CHORD PERMANENT REPAIRED REF TO W/C 5310-01376-0805. (2972507)
